# SDR DALA2017122108784

- Difficulty date: December 21, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 79,332 hours, 60,769 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BHEC/HFEC INSPECTIONS OF CENTER TANK LOWER SKIN REPAIR AREA PER PRI 563649-14AD REV 1 STEPS 7 AND 8 CRACK FOUND IN CENTER TANK LOWER FWD SKIN IN AND AROUND FASTENER HOLE JUST FORWARD OF CUTOUT IN AFT SKIN (SHOWN IN FIG 1 SHEET 1 OF PRI). CRACKS EXTEND FWD OF AND AFT OF FASTENER HOLE. (MARKED ENDS OF CRACKS FROM INSIDE TANK). COMPLIED WITH PRI / ERA 563649-14AD REV 7 AND ERA 563883-14 REV ORIG. PRI 563649-14AD REV 7 MATCHES FINAL ERA 563649-14AD REV ORIG.
